Journal of Financial Risk Management

Journal of Financial Risk Management

ISSN Print: 2167-9533
ISSN Online: 2167-9541
www.scirp.org/journal/jfrm
E-mail: jfrm@scirp.org
"New Class of Distortion Risk Measures and Their Tail Asymptotics with Emphasis on VaR"
written by Chuancun Yin, Dan Zhu,
published by Journal of Financial Risk Management, Vol.7 No.1, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top